| Catalog Number |
121928056 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der stated that the x-ray shows possible disassociation of liner.Doi: unknown; dor: (b)(6) 2018; left hip.No surgical delay.
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .